# SDR AWXA0001830

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653949
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

fuselage frame inner chord cracked at FLOORBEAM attach point left side BS 616.  cut out damaged area; FABBED repair angle and filler; drilled, treated, primed and installed repair IAW BOEING S/B 737-53-1182 and AWA ER 03-5311-01127-KB1.
